Alert archive / Colorado / Tornado Warnings in 2007
Tornado Warning 42, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Apr 24, 2007, 1:48 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 1:48 PM MDT (19:48 UTC)
- Expired
- Apr 24, 2007, 2:45 PM MDT
- In force
- 57 min
- Issued by
- NWS Goodland, KS
- Area
- Counties, with a storm outline in the text
Counties Cheyenne County, CO, Kit Carson County, CO
The radar
The Goodland radar (KGLD), 90 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 1:49 PM MDT | TORNADO | 16 S Burlington, CO | NEAR HIGHWAY 385. BRIEF TOUCHDOWN. |
| Apr 24, 2:00 PM MDT | TORNADO | 8 N Arapahoe, CO | CONE SHAPED TORNADO. LASTED APPROX 19 MIN FROM 1955 TO 2014 UTC. |
| Apr 24, 2:01 PM MDT | TORNADO | 18 Nw Cheyenne Wells, CO | |
| Apr 24, 2:01 PM MDT | TORNADO | 26 Nw Cheyenne Wells, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGLD 241949
TORGLD
COC017-063-242045-
/O.NEW.KGLD.TO.W.0042.070424T1948Z-070424T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTION
NATIONAL WEATHER SERVICE GOODLAND KS
148 PM MDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
SOUTHERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 230 PM MDT
* AT 133 PM MDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF
THUNDERSTORMS PRODUCING TWO TORNADOES...ONE 10 MILES NORTHWEST OF
CHEYENNE WELLS...AND A SECOND 11 MILES NORTH OF ARAPAHOE. OTHER
THUNDERSTORMS ALONG A LINE FROM NEAR ARAPAHOE ACROSS NORTH CENTRAL
CHEYENNE COUNTY COULD PRODUCE A BRIEF TORNADO AT ANY TIME. THESE
STORMS WILL BE MOVING NORTH INTO SOUTHERN KIT CARSON COUNTY
THROUGH 2 PM MDT.
* TORNADO PRODUCING STORMS WILL BE NEAR...
RURAL SOUTHERN KIT CARSON COUNTY AROUND 150 PM MDT
RURAL NORTHEASTERN CHEYENNE COUNTY AROUND 150 PM MDT
RURAL SOUTHEASTERN KIT CARSON COUNTY AROUND 200 PM MDT
RURAL EASTERN KIT CARSON COUNTY AROUND 230 PM MDT
THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 158 AND 181.
IF YOU ARE AT SCHOOL OR WORK...MOVE QUICKLY TO THE BASEMENT...
INTERIOR HALL...STAIRWELL...OR BATHROOM. DO NOT USE ELEVATORS AND
STAY AWAY FROM WINDOWS AND GLASS DOORS. DO NOT SEEK SHELTER IN
AUDITORIUMS OR GYMNASIUMS.
LAT...LON 3889 10316 3897 10266 3888 10205 3923 10205
3925 10242 3924 10313
$$
KILLINGSWORTH3 follow-up statements
000
WWUS53 KGLD 242001
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
159 PM MDT TUE APR 24 2007
COC017-063-242045-
/O.CON.KGLD.TO.W.0042.000000T0000Z-070424T2045Z/
CHEYENNE CO-KIT CARSON CO-
159 PM MDT TUE APR 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTHERN
KIT CARSON AND NORTHERN CHEYENNE COUNTIES...
AT 154 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS
TORNADO WAS LOCATED OVER SOUTH CENTRAL KIT CARSON COUNTY...OR ABOUT
16 MILES SOUTH OF BURLINGTON NEAR HIGHWAY 385. MOVEMENT WAS NORTH AT
AROUND 10 MPH.
A LINE OF THUNDERSTORMS EXTENDED ALONG THE ENTIRE LENGTH OF THE KIT
CARSON AND CHEYENNE COUNTY LINES. ANY OF THESE STORMS IS CAPABLE OF
PRODUCING A BRIEF TORNADO AT ANY TIME. THE ENTIRE LINE IS LIFTING
NORTH INTO SOUTH CENTRAL KIT CARSON COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3889 10316 3897 10266 3888 10205 3923 10205
3925 10242 3924 10313
$$000
WWUS53 KGLD 242025
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
222 PM MDT TUE APR 24 2007
COC017-063-242045-
/O.CON.KGLD.TO.W.0042.000000T0000Z-070424T2045Z/
CHEYENNE CO-KIT CARSON CO-
222 PM MDT TUE APR 24 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM MDT FOR SOUTHERN
KIT CARSON AND NORTHERN CHEYENNE COUNTIES...
AT 221 PM MDT...NUMEROUS REPORTS OF TORNADOES HAVE BEEN RECEIVED
ACROSS NORTHERN CHEYENNE COUNTY AND SOUTHERN KIT CARSON COUNTY.
STORMS WITH POSSIBLE TORNADOES WILL CONTINUE TO SLOWLY WORK NORTH
INTO SOUTH CENTRAL KIT CARSON COUNTY THROUGH 245 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3889 10316 3897 10266 3888 10205 3923 10205
3925 10242 3924 10313
$$
KILLINGSWORTH000
WWUS53 KGLD 242045
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
245 PM MDT TUE APR 24 2007
COC017-063-242055-
/O.EXP.KGLD.TO.W.0042.000000T0000Z-070424T2045Z/
CHEYENNE CO-KIT CARSON CO-
245 PM MDT TUE APR 24 2007
...THE TORNADO WARNING FOR SOUTHERN KIT CARSON AND NORTHERN CHEYENNE
COUNTIES EXPIRES AT 245 PM MDT...
A NEW TORNADO WARNING HAS BEEN ISSUED FOR SOUTHERN KIT CARSON COUNTY.
THE TORNADO THREAT HAS ENDED IN CHEYENNE COUNTY.
LAT...LON 3889 10316 3897 10266 3888 10205 3923 10205
3925 10242 3924 10313
$$
KILLINGSWORTHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Apr 24, 3:25 AM MDT, 10 hours 23 minutes earlier.
Area forecast discussion, Apr 24, 3:25 AM MDT, 10 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 325 AM MDT TUE APR 24 2007 .DISCUSSION...MAIN FORECAST CONCERNS ARE THE POSSIBILITY OF SEVERE WEATHER THIS EVENING AND SNOW MIXED WITH RAIN EARLY WEDNESDAY MORNING ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA. THE SURFACE LOW OVER SOUTHEAST COLORADO STALLS OVER SOUTHEAST COLORADO AS IT DEEPENS IN RESPONSE TO THE DEEPENING UPPER LOW CURRENTLY MOVING THROUGH THE 4-CORNERS REGION AND INTO SOUTHEAST COLORADO AND SOUTHWEST KANSAS THIS EVENING. WITH THE WARM SECTOR AHEAD OF THE LOW CURRENTLY ACROSS MUCH OF THE FORECAST AREA WITH A WARM FRONT AT THE SURFACE THROUGH THE CENTRAL PORTION OF THE FORECAST AREA AND A COLD FRONT ENHANCED BY THUNDERSTORM OUTFLOW ACROSS THE NORTHWEST PORTION OF THE FORECAST AREA...EXPECT PLENTY OF MOISTURE TO CONTINUE TO ADVECT INTO MAINLY THE EASTERN SECTIONS OF THE FORECAST AREA WITH PLENTY OF SHEAR AND MESOSCALE LIFT IN THE VICINITIES OF THE SURFACE BOUNDARIES AND SYNOPTIC LIFT ASSOCIATED WITH THE LOW LIFTING ACROSS THE HIGH PLAINS. THIS WILL ALL LEAD TO ADDITIONAL THUNDERSTORM PRODUCTION LATER TODAY AND THIS EVENING ACROSS THE TRI-STATE REGION WITH SOME STORMS EXPECTED TO BECOME SEVERE. WITH STRONG NORTHERLY FLOW BEHIND THE EXITING SURFACE LOW AND TEMPERATURES DIPPING INTO THE MID 30S ACROSS THE WESTERN PORTIONS OF THE FORECAST AREA...IT WILL BE POSSIBLE TO SEE SOME SNOW MIXING IN WITH THE RAIN SHOWERS LATE TUESDAY NIGHT/EARLY WEDNESDAY MORNING. THE NEW TREND HAS BEEN TO COOL TEMPERATURES THROUGH THE LATTER PART OF THE WEEK. THIS SEEMS REASONABLE GIVEN THE AMOUNT OF RAINFALL AND CLOUD COVER EXPECTED WITH THE LOW PRESSURE SYSTEM THAT WILL BE MOVING ACROSS THE REGION ALONG WITH ANOTHER SHORT WAVE TROUGH EXPECTED LATE THURSDAY NIGHT AND FRIDAY. THE GFS IS CURRENTLY MUCH STRONGER WITH THIS NEXT SHORT WAVE TROUGH THAN THE NAM. WILL NOT PUT ANY PRECIPITATION IN ON THURSDAY NIGHT OR FRIDAY GIVEN THE POOR AGREEMENT BETWEEN MODELS AND THE NEW MORE MOIST TREND LATE IN THE WEEK THAT DOES NOT AGREE WITH PRIOR TRENDS...BUT HAVE TRENDED SLIGHTLY THAT WAY. THE WEEKEND AND BEGINNING OF NEXT WEEKS ARE STILL LOOKING DRY AND WARMER AS AN UPPER RIDGE AMPLIFIES OVER THE WESTERN U.S. AND MOVES OVER THE CENTRAL U.S. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. && LOCKHART
Hazardous weather outlook, Apr 24, 11:16 AM MDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1116 AM MDT TUE APR 24 2007 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-251330- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1116 AM MDT TUE APR 24 2007 /1216 PM CDT TUE APR 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT TORNADO WATCH 172 IS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES IN NORTHWEST KANSAS...DECATUR...GRAHAM...NORTON AND SHERIDAN. A FLOOD WARNING IS IN EFFECT UNTIL 1000 PM CDT THIS EVENING FOR THE FOLLOWING COUNTY IN NORTHEAST COLORADO...YUMA...THE FOLLOWING COUNTIES IN NORTHWEST KANSAS...CHEYENNE...DECATUR...RAWLINS...AND THE FOLLOWING COUNTIES IN SOUTHWEST NEBRASDA...DUNDY...HITCHCOCK AND RED WILLOW. WIDESPREAD FLOODING HAS BEEN REPORTED AND WILL CONTINUE THROUGHOUT THE DAY ALONG WITH FLASH FLOODING...ESPECIALLY AS STORMS MOVE OVER AREAS WHICH HAVE PREVIOUSLY RECEIVED SIGNIFICANT AMOUNTS OF HEAVY RAIN. THERE IS A SLIGHT RISK FOR SEVERE WEATHER ACROSS THE TRI- STATE REGION LATE THIS MORNING THROUGH EARLY EVENING WITH THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. A FEW ISOLATED TORNADOES ARE POSSIBLE WITH THESE STORMS. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE TRI-STATE REGION AHEAD OF THE LOW PRESSURE CENTER THAT WILL BE DEEPENING OVER SOUTHEAST COLORADO AND TRACKING ACROSS SOUTHWEST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. LOCKHART/BLM
In the hours before
Local storm report, Apr 24, 12:33 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1233 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM HAIL 6 N WILD HORSE 38.91N 103.00W
04/24/2007 E1.00 INCH CHEYENNE CO CO-OP OBSERVER
HAIL NEARLY COVERING THE GROUND.
&&
BLMLocal storm report, Apr 24, 12:58 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1258 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TORNADO 12 NW WILD HORSE 38.94N 103.16W
04/24/2007 LINCOLN CO LAW ENFORCEMENT
JUST EAST OF LINCOLN COUNTY LINE NEAR JUNCTION OF
HIGHWAYS 287 AND 94.
&&
MENTZERLocal storm report, Apr 24, 1:19 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
119 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TORNADO WILD HORSE 38.82N 103.00W
04/24/2007 CHEYENNE CO EMERGENCY MNGR
DAMAGE TO A QUONSET HUT. SOME DEBRIS IN TOWN. POSSIBLE
DAMAGE TO HOUSE WINDOWS.
&&
MENTZERLocal storm report, Apr 24, 1:32 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
132 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM FUNNEL CLOUD 7 N CHEYENNE WELLS 38.92N 102.35W
04/24/2007 CHEYENNE CO LAW ENFORCEMENT
&&
MENTZERLocal storm report, Apr 24, 1:37 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
137 PM MDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM TORNADO 7 NW CHEYENNE WELLS 38.89N 102.44W
04/24/2007 CHEYENNE CO LAW ENFORCEMENT
0135 PM TORNADO 6 N ARAPAHOE 38.94N 102.17W
04/24/2007 CHEYENNE CO LAW ENFORCEMENT
&&
MENTZERSpecial weather statement, Apr 24, 1:43 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 143 PM MDT TUE APR 24 2007 KSZ001-242015- CHEYENNE- 243 PM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHEYENNE COUNTY IN NORTHWEST KANSAS... AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHEELER...OR 9 MILES EAST OF ST. FRANCIS... AND MOVING NORTHWEST AT 35 MPH. THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 3 AND 26. MENTZER
The office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 7:30 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 60 min |
| Apr 23, 8:00 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 60 min |
| Apr 23, 8:08 PM MDT | Tornado Warning | GLD | Yuma | 52 min |
| Apr 23, 8:15 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 45 min |
| Apr 23, 8:34 PM MDT | Tornado Warning | GLD | Yuma | 26 min |
| Apr 23, 9:02 PM MDT | Flash Flood Warning | GLD | Yuma | 58 min |
| Apr 23, 9:15 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 60 min |
| Apr 23, 9:18 PM MDT | Tornado Warning | GLD | Yuma | 42 min |
| Apr 23, 9:21 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 54 min |
| Apr 23, 9:32 PM MDT | Tornado Warning | GLD | Yuma | 58 min |
| Apr 23, 10:28 PM MDT | Tornado Warning | GLD | Yuma | 47 min |
| Apr 23, 11:02 PM MDT | Flash Flood Warning | GLD | Yuma | 3 hr |
| Apr 24, 8:50 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 55 min |
| Apr 24, 9:19 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson | 40 min |
| Apr 24, 10:01 AM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 23 min |
| Apr 24, 10:33 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 57 min |
| Apr 24, 11:31 AM MDT | Severe Thunderstorm Warning | GLD | Yuma | 29 min |
| Apr 24, 12:14 PM MDT | Tornado Warning | GLD | Cheyenne | 31 min |
| Apr 24, 12:55 PM MDT | Tornado Warning | GLD | Cheyenne | 50 min |
| Apr 24, 1:37 PM MDT | Tornado Warning | GLD | Cheyenne, Kit Carson | 53 min |
| Apr 24, 2:40 PM MDT | Tornado Warning | GLD | Kit Carson | 65 min |
| Apr 24, 3:27 PM MDT | Tornado Warning | GLD | Cheyenne | 63 min |
| Apr 24, 4:22 PM MDT | Tornado Warning | GLD | Cheyenne | 40 min |
| Apr 24, 4:56 PM MDT | Flash Flood Warning | GLD | Kit Carson | 3 hr |
Nearby
Tornado Warnings in Colorado, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.